# SDR SWAA2020062987777

- Difficulty date: May 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 116A3110
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LEADING EDGE. SUPPORT ANGLE FOR L/E WING TO BODY FAIRING STRUCTURE CRACKED AT STATION 500D. MARKED. / REPLACED R/H WING INBOARD L/E SUPPORT ANGLE FOR WING TO BODY FAIRING STRUCTURE AT STA 500D IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 116A3110 REV.
